Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2015 | Journal Article | IST-REx-ID: 1710   OA
Akopyan, Arseniy, and Alexander Plakhov. “Minimal Resistance of Curves under the Single Impact Assumption.” Society for Industrial and Applied Mathematics 47, no. 4 (2015): 2754–69. https://doi.org/10.1137/140993843.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
Edelsbrunner, Herbert, Grzegorz Jablonski, and Marian Mrozek. “The Persistent Homology of a Self-Map.” Foundations of Computational Mathematics 15, no. 5 (2015): 1213–44. https://doi.org/10.1007/s10208-014-9223-y.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583   OA
Biedl, Therese, Martin Held, Stefan Huber, Dominik Kaaser, and Peter Palfrader. “A Simple Algorithm for Computing Positively Weighted Straight Skeletons of Monotone Polygons.” Information Processing Letters 115, no. 2 (2015): 243–47. https://doi.org/10.1016/j.ipl.2014.09.021.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
Aichholzer, Oswin, Therese Biedl, Thomas Hackl, Martin Held, Stefan Huber, Peter Palfrader, and Birgit Vogtenhuber. “Representing Directed Trees as Straight Skeletons.” In Graph Drawing and Network Visualization, 9411:335–47. Lecture Notes in Computer Science. Springer, 2015. https://doi.org/10.1007/978-3-319-27261-0_28.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, Florian, and Anne Svane. “A Koksma-Hlawka Inequality for General Discrepancy Systems.” Journal of Complexity 31, no. 6 (2015): 773–97. https://doi.org/10.1016/j.jco.2015.06.002.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Attali, Dominique, Ulrich Bauer, Olivier Devillers, Marc Glisse, and André Lieutier. “Homological Reconstruction and Simplification in R3.” Computational Geometry: Theory and Applications 48, no. 8 (2015): 606–21. https://doi.org/10.1016/j.comgeo.2014.08.010.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
Bauer, Ulrich, Michael Kerber, and Jan Reininghaus. “Clear and Compress: Computing Persistent Homology in Chunks.” In Topological Methods in Data Analysis and Visualization III, edited by Peer-Timo Bremer, Ingrid Hotz, Valerio Pascucci, and Ronald Peikert, 103–17. Mathematics and Visualization. Springer, 2014. https://doi.org/10.1007/978-3-319-04099-8_7.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
Edelsbrunner, Herbert, and Dmitriy Morozovy. “Persistent Homology: Theory and Practice,” 31–50. European Mathematical Society Publishing House, 2014. https://doi.org/10.4171/120-1/3.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
Dolbilin, Nikolai, Herbert Edelsbrunner, Alexey Glazyrin, and Oleg Musin. “Functionals on Triangulations of Delaunay Sets.” Moscow Mathematical Journal 14, no. 3 (2014): 491–504.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
Edelsbrunner, Herbert, and Salman Parsa. “On the Computational Complexity of Betti Numbers Reductions from Matrix Rank.” In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, 152–60. SIAM, 2014. https://doi.org/10.1137/1.9781611973402.11.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, Martin, Marek Krcál, Jiří Matoušek, Francis Sergeraert, Lukáš Vokřínek, and Uli Wagner. “Computing All Maps into a Sphere.” Journal of the ACM 61, no. 3 (2014). https://doi.org/10.1145/2597629.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
Bauer, Ulrich, and Michael Lesnick. “Induced Matchings of Barcodes and the Algebraic Stability of Persistence.” In Proceedings of the Annual Symposium on Computational Geometry, 355–64. ACM, 2014. https://doi.org/10.1145/2582112.2582168.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
Günther, David, Alec Jacobson, Jan Reininghaus, Hans Seidel, Olga Sorkine Hornung, and Tino Weinkauf. “Fast and Memory-Efficient Topological Denoising of 2D and 3D Scalar Fields.” IEEE Transactions on Visualization and Computer Graphics 20, no. 12 (2014): 2585–94. https://doi.org/10.1109/TVCG.2014.2346432.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner, Herbert, and Florian Pausinger. “Stable Length Estimates of Tube-like Shapes.” Journal of Mathematical Imaging and Vision 50, no. 1 (2014): 164–77. https://doi.org/10.1007/s10851-013-0468-x.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
Edelsbrunner, Herbert. A Short Course in Computational Geometry and Topology. SpringerBriefs in Mathematical Methods. Cham: Springer International Publishing, 2014. https://doi.org/10.1007/978-3-319-05957-0.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816   OA
Huber, Stefan, Martin Held, Peter Meerwald, and Roland Kwitt. “Topology-Preserving Watermarking of Vector Graphics.” International Journal of Computational Geometry and Applications 24, no. 1 (2014): 61–86. https://doi.org/10.1142/S0218195914500034.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, Josef, Pu Gao, Marek Krcál, Tomáš Valla, and Pavel Valtr. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry 53, no. 1 (2014): 64–79. https://doi.org/10.1007/s00454-014-9646-x.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev, V V, V G Bogaevskaya, M M Preobrazhenskaya, A Y Ukhalov, Herbert Edelsbrunner, and Olga Yakimova. “An Algorithm for Cartographic Generalization That Preserves Global Topology.” Journal of Mathematical Sciences (United States) 203, no. 6 (2014): 754–60. https://doi.org/10.1007/s10958-014-2165-8.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Filtrations.” In Proceedings of the Annual Symposium on Computational Geometry, 484–90. ACM, 2014. https://doi.org/10.1145/2582112.2582167.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham, Mabel, Michael Kerber, and Caroline Uhler. “Sphere Packing with Limited Overlap,” 155–61. Unknown, 2014.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed